# SDR SWAA960280

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

EN ROUTE, CREW REPORTED LOSS OF NR 1 AND STANDBY GENERATOR BUSS, AND APU WOULD NOT POWER NR 1.  AIRCRAFT RETURNED TO OAK AND MADE AN UNEVETFUL LANDING.  REMOVED AND REPLACED NUMBER 1 CSD AND LEAKED CHECKED PER BOEING M/M.
